# SDR DJFA2007031

- Difficulty date: March 21, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N471LX
- Make and model: Beech 400A
- Aircraft serial: RK506
- Aircraft time: 166 hours, 149 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Condition: Missing
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF THE RT MAIN LANDING GEAR MAINTENANCE DISCOVERED THE UPPER TORQUE LINK PIVOT PIN WAS MISSING ITS RETAINING PIN.  THE PIVOT PIN  HAD SLID OUT ABOUT .5 INCHES.  ADDITIONALLY, IT APPEARS THAT THE GEAR HAS NOT BEEN PROPERLY LUBRICATED.  AIRCRAFT HAS NOT REACHED ITS FIRST SCHEDULED MAINTENANCE EVENT.  THE PIVOT PIN WAS ADJUSTED AND A ROLL PIN INSTALLED.  THE GEAR WAS LUBRICATED.
